CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zahl-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019 | 2018 | 2017 | 2009 | 2008
Number of items: 5.

2019

Katz, Nets Hawk and Zahl, Joshua (2019) An improved bound on the Hausdorff dimension of Besicovitch sets in ℝ^3. Journal of the American Mathematical Society, 32 (1). pp. 195-259. ISSN 0894-0347. https://resolver.caltech.edu/CaltechAUTHORS:20181108-083518614

2018

Sheffer, Adam and Szabó, Endre and Zahl, Joshua (2018) Point-Curve Incidences in the Complex Plane. Combinatorica, 38 (2). pp. 487-499. ISSN 0209-9683. https://resolver.caltech.edu/CaltechAUTHORS:20180530-132306671

2017

Fox, Jacob and Pach, János and Sheffer, Adam et al. (2017) A semi-algebraic version of Zarankiewicz's problem. Journal of the European Mathematical Society, 19 (6). pp. 1785-1810. ISSN 1435-9855. https://resolver.caltech.edu/CaltechAUTHORS:20170622-080342513

2009

Hurlbert, Glenn and Johnson, Tobias and Zahl, Joshua (2009) On universal cycles for multisets. Discrete Mathematics, 309 (17). pp. 5321-5327. ISSN 0012-365X. https://resolver.caltech.edu/CaltechAUTHORS:20091006-144136856

2008

Katz, Daniel J. and Zahl, Joshua (2008) Bounds on degrees of p-adic separating polynomials. Journal of Combinatorial Theory. Series A, 115 (7). pp. 1310-1319. ISSN 0097-3165. https://resolver.caltech.edu/CaltechAUTHORS:KATjcta08

This list was generated on Wed Dec 2 02:27:54 2020 PST.